# SDR QXEA9902266

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAIN CABIN DOOR THRESHOLD BEAM AND NUTPLATES HAVE CORROSION TOP SIDE AND UNDER SIDE X224 TO X248 Z100.  REPAIRED IAW DHC-8 SRM 51-40-11.
